| Model Number |
DIMENSION® EXL¿ 200 SYSTEM |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a falsely depressed sodium (na) patient sample result obtained on a dimension® exl¿ 200 integrated chemistry system.Siemens is investigating this event.
Event or Problem Description
A discordant falsely depressed sodium (na) patient sample result was obtained on a dimension® exl¿ 200 integrated chemistry system.The falsely depressed patient result was not reported to the physician.The same sample was reprocessed on the same dimension® exl¿ 200 integrated chemistry system.The higher result obtained was considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed sodium (na) result.
Additional Manufacturer Narrative
Additional information (19-sept-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Calibration and quality control were within the customer's expected range.Hsc observed the issue was due to insufficient volume of standard a solution.The issue was resolved by replacing the standard a solution on the system.A potential product issue was not identified.The system is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2023-00190 was filed on 06-sept-2023.